# SDR DALA2017011600371

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,440 hours, 52,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN. CORROSION ON FLOOR SUPPORT BETWEEN BS 160 TO 200 AT LBL 54. THE FLOOR SUPORT WAS REPLACED IAW SRM 53-14-1 FIGURE 11 AND 51-30-5.
